# SDR AUS20021291

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Pipe
- Part number: 82950010271
- Condition: Leaking
- Location: Drag Control Act
- Component: Drag Control Act
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH INBOARD ROLL SPOILER ACTUATOR PRESSURE LINE LEAKING FROM PINHOLE. LOSS OF NO1 HYDRAULIC SYSTEM FLUID.
